# SDR YEN2008F00012

- Difficulty date: July 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE, AFTER TAKEOFF THE ODOR OF SMOKE WAS NOTICED WAS
